On robust tail index estimation for linear Long-memory processes

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

BERAN, Jan, Bikramjit DAS, Dieter SCHELL, 2012. On robust tail index estimation for linear Long-memory processes. In: Journal of Time Series Analysis. 33(3), pp. 406-423. ISSN 0143-9782. eISSN 1467-9892. Available under: doi: 10.1111/j.1467-9892.2011.00774.x

@article{Beran2012robus-23238, title={On robust tail index estimation for linear Long-memory processes}, year={2012}, doi={10.1111/j.1467-9892.2011.00774.x}, number={3}, volume={33}, issn={0143-9782}, journal={Journal of Time Series Analysis}, pages={406--423}, author={Beran, Jan and Das, Bikramjit and Schell, Dieter} }

We consider robust estimation of the tail index α for linear long-memory processes inline image with i.i.d. innovations εj following a symmetric α-stable law (1 < α < 2) and coefficients aj ∼ c·j−βinline image. Estimates based on the left and right tail respectively are obtained together with a combined statistic with improved efficiency, and a test statistic comparing both tails. Asymptotic results are derived. Simulations illustrate the finite sample performance. Journal of Time Series Analysis ; 33 (2012), 3. - S. 406-423 Beran, Jan Beran, Jan Schell, Dieter On robust tail index estimation for linear Long-memory processes 2012 Das, Bikramjit deposit-license 2013-05-15T07:26:32Z Das, Bikramjit eng Schell, Dieter 2013-05-15T07:26:32Z

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto